# SDR COMA0860328

- Difficulty date: July 22, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 23,005 hours, 19,124 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916406
- Part serial: 1810
- Condition: Failed
- Location: Spoilers
- Part time: 12,253 hours, 10,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT RECEIVED SPOILERON FAULT MSG, CAS MISCOMP MSG, GRND SPOILER DEPLOY CAUTION MSG, FLT SPLRS CAUTION, SPOILERON CAUTION, NO CONTROL PROBLEMS EXPERIENCED ONLY MSG`S.  EMERGENCY DECLARED, A/C LANDED SAFELY IN CVG.  MSG`S CLEARED ON LANDING.  REMOVED AND REPLACED NR 1 SECU.  (A)
